# SDR A6WA200100021

- Difficulty date: March 15, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- Aircraft time: 27,810 hours, 38,800 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FAULT LIGHT ILLUMINATED FLAPS STUCK AT 18 DEGREES.  MAINTENANCE CLEARED FAULT USING BAE SUPPLEMENT.  RAN FLAPS, OPS CHECKED GOOD.
